Schizophrenia.com

St johns wort with invega will it reverse the invega?

Can you please help me?

Did anyone take st johns wort in order to safely stop invega? how long did it take you? is there any risk?

St John’s wort is a very risky supplement. Please clear it with your doctor.

2 Likes

I want to ask you I have been taking invega sustenna for 4 years and want to take st johns wort in order to counter the effect of invega on the body. will it work for me please say yes.

I come from a poor country outside europe and america doctors here in my country arent good and cant be talked to i just need a hack to stop invega

1 Like

I’m sure your doctors are fine.

Please Please Please help me I have been taking invega sustenna for 4 years and 4 months I need to take something to counter it and remove it from my body

There is no over-the-counter antidote to long-acting injectables. St John’s Wort and other stuff will just fck your sht up more.

2 Likes

Its for depression and why you want it to counteract invega? I dont understand.

1 Like

So you’re on forced injections? Talk to your Dr, no other choice.

Move, emigrate, or run away. :stuck_out_tongue:

1 Like

I dont know what I should do I feel like I should get 50 bilion dollars because they left me sleepless for 3 months when stopping from 150 to 100 but i dont know how to get this money from jandj

E-mail and ask politely?

are you sure they will give me the money? I have lost from than winning from taking their injections

I’m quite sure you won’t get a reply at all. You want 50 billion dollars? Me too. I just don’t know how to get it. I think that damn mosquito that just bit me when I was walking my dog should pay me.

1 Like

Ok why the ■■■■ dont they close that company and make it stop producing the drug or atleast ban it from entering my country? Pretty sure life would be better if they cant reach the brain with drugs i wish if they didnt know how to make these drugs

The main risk with St. John’s wort is that it can combine with other psych meds to create something called serotonin syndrome, which can be fatal. So it is REALLY not something to try on your own. You should only take it if a doctor says it’s okay.

1 Like

Can you please atleast help me what is the drug that can help me continue my computer science degree? Clozapine and seroquel block muscarinic receptors too much making them cause cognitive deficits. invega has an off rate of 60 seconds which is good however i dont know if there is a drug better than it which i can study on you know i need to study to later work and earn money because my government is not helping me with my disability

You shouldn’t be tweaking your medications yourself with supplements but there are dopamine supplements you can buy that can give you a little more dopamine.

Is it too hard to ask from a pharma company to make a drug for schizophrenia which is tolerated well for studying in university?? This should be the most important things for a psychotic medication. Why didnt they do it there is no wel fare in my country please help me chat on facebook

Im on invega too. I dont have many cognitive problems from it.